Alert archive / Missouri / Wind Chill Advisories in 2008

Wind Chill Advisory 5, NWS St. Louis, MO

December 19, 20088 counties in Illinois; 17 counties in Missouri

NWS St. Louis, MO issued this wind chill advisory at Dec 19, 2008, 3:41 PM CST for 8 counties in Illinois; 17 counties in Missouri. It took effect at Dec 20, 2008, 4:05 AM CST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2008, 3:41 PM CST (21:41 UTC)
In effect from
Dec 20, 2008, 4:05 AM CST
Expired
Dec 22, 2008, 9:00 AM CST
In force
53 hr
Issued by
NWS St. Louis, MO
All 25 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
437 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLSX 192141
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CST FRI DEC 19 2008

...BITTERLY COLD WEATHER EXPECTED SATURDAY NIGHT INTO SUNDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS MISSOURI AND ILLINOIS ON SATURDAY
AFTERNOON. GUSTY NORTHWEST WINDS BEHIND THE FRONT WILL USHER IN THE
COLDEST AIR OF THE SEASON SATURDAY NIGHT INTO SUNDAY. THE COMBINATION
OF BITTERLY COLD AIR AND WINDY CONDTIONS WILL PRODUCE DANGEROUSLY
COLD CONDITIONS LATE SATURDAY AND SUNDAY MORNING.

ILZ095>097-MOZ018-019-026-027-034>036-042-200945-
/O.NEW.KLSX.WC.Y.0005.081221T0900Z-081221T1800Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-AUDRAIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
341 PM CST FRI DEC 19 2008

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY. 

MUCH COLDER AIR IS EXPECTED TO MOVE INTO THE AREA ON SATURDAY
NIGHT AND LINGER THROUGH SUNDAY. TEMPERATURES WILL FALL INTO THE 3
TO 8 DEGREE ABOVE ZERO RANGE BY EARLY SUNDAY MORNING. THESE
TEMPERATURES COMBINED WITH NORTHWESTLY WINDS SUSTAINED BETWEEN 20
AND 30 MPH WILL PRODUCE BITTERLY COLD WIND CHILLS BETWEEN 15 AND
24 DEGREES BELOW ZERO.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

BRITT
7 follow-up statements
000 
WWUS43 KLSX 201005
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
405 AM CST SAT DEC 20 2008

...DANGEROUS WIND CHILL LEVELS EXPECTED LATE TONIGHT THROUGH
EARLY MONDAY MORNING...

.A STRONG COLD FRONT WILL MOVE ACROSS MISSOURI AND ILLINOIS THIS
AFTERNOON. GUSTY NORTHWEST WINDS BEHIND THE FRONT WILL THEN USHER
IN THE COLDEST AIR OF THE SEASON TONIGHT...WITH THIS VERY COLD AIR
CONTINUING INTO MONDAY. THE GUSTY WINDS WILL CONTINUE THROUGH
SUNDAY BEFORE DIMINISHING SUNDAY NIGHT. THE COMBINATION OF
BITTERLY COLD AIR AND GUSTY WINDS WILL PRODUCE DANGEROUS WIND
CHILL LEVELS LATE TONIGHT THROUGH LATE SUNDAY NIGHT OVER PARTS OF
NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. 


MOZ041-047>050-202215-
/O.EXA.KLSX.WC.Y.0005.081221T0900Z-081221T1800Z/
BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY
405 AM CST SAT DEC 20 2008

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY. 

THE COMBINATION OF TEMPERATURES FALLING INTO THE SINGLE DIGITS
AND NORTHWEST WINDS BLOWING AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL RESULT IN DANGEROUS WIND CHILL LEVELS AROUND 15 BELOW
ZERO LATE TONIGHT AND SUNDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

ILZ095-096-MOZ018-019-026-027-202215-
/O.EXT.KLSX.WC.Y.0005.081221T0600Z-081222T1200Z/
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
405 AM CST SAT DEC 20 2008

...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST MONDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST MONDAY. 

THE COMBINATION OF TEMPERATURES FALLING INTO THE SINGLE DIGITS
AND NORTHWEST WINDS BLOWING AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 BELOW TO
24 BELOW ZERO LATE TONIGHT. THESE CONDITIONS WILL THEN CONTINUE
THROUGH THE DAY ON SUNDAY AND INTO SUNDAY NIGHT.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

ILZ097-MOZ034>036-042-202215-
/O.CON.KLSX.WC.Y.0005.081221T0900Z-081221T1800Z/
PIKE IL-MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
405 AM CST SAT DEC 20 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
SUNDAY. 

THE COMBINATION OF TEMPERATURES FALLING INTO THE SINGLE DIGITS
AND NORTHWEST WINDS BLOWING AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 BELOW TO
20 BELOW ZERO LATE TONIGHT AND SUNDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

TES
000 
WWUS43 KLSX 202123
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
323 PM CST SAT DEC 20 2008

...DANGEROUS WIND CHILL LEVELS EXPECTED LATE TONIGHT THROUGH
EARLY MONDAY MORNING...

.GUSTY NORTHWEST WINDS WILL DEVELOP THIS EVENING BEHIND A STRONG
COLD FRONT. THIS FRONT WILL ALSO USHER IN THE COLDEST AIR OF THE
SEASON. THE GUSTY WINDS WILL CONTINUE THROUGH SUNDAY BEFORE
DIMINISHING SUNDAY NIGHT. THE COMBINATION OF BITTERLY COLD AIR AND
GUSTY WINDS WILL PRODUCE DANGEROUS WIND CHILL LEVELS LATE TONIGHT
THROUGH LATE SUNDAY NIGHT OVER PARTS OF NORTHEAST AND CENTRAL
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

ILZ095-096-MOZ018-019-026-027-211130-
/O.CON.KLSX.WC.Y.0005.081221T0600Z-081222T1200Z/
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
323 PM CST SAT DEC 20 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST MONDAY...

THE COMBINATION OF TEMPERATURES FALLING INTO THE SINGLE DIGITS
AND NORTHWEST WINDS BLOWING AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 20
DEGREES BELOW ZERO LATE TONIGHT. THESE CONDITIONS WILL THEN
CONTINUE THROUGH THE DAY ON SUNDAY AND INTO SUNDAY NIGHT.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

ILZ097-MOZ034>036-041-042-047>050-211130-
/O.CON.KLSX.WC.Y.0005.081221T0900Z-081221T1800Z/
PIKE IL-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...MEXICO...
JEFFERSON CITY
323 PM CST SAT DEC 20 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
SUNDAY...

THE COMBINATION OF TEMPERATURES FALLING INTO THE SINGLE DIGITS
AND NORTHWEST WINDS BLOWING AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 BELOW TO
20 BELOW ZERO LATE TONIGHT AND SUNDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

CARNEY
000 
WWUS43 KLSX 210955
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
355 AM CST SUN DEC 21 2008

...DANGEROUS WIND CHILL LEVELS EXPECTED IN PARTS OF THE BI-STATE
REGION THROUGH EARLY MONDAY MORNING...

.THE COLDEST AIR OF THE SEASON WILL AFFECT OUR REGION THROUGH
MONDAY. GUSTY NORTHWEST WINDS WILL CONTINUE TODAY BEFORE
DIMINISHING LATER THIS EVENING. THE COMBINATION OF BITTERLY COLD
AIR AND GUSTY WINDS WILL PRODUCE DANGEROUS WIND CHILL LEVELS THROUGH
EARLY MONDAY MORNING OVER PARTS OF NORTHEAST...CENTRAL...EAST
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.


ILZ058>060-098-099-MOZ051-052-059-060-212000-
/O.EXB.KLSX.WC.Y.0005.000000T0000Z-081221T2000Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-
MONTGOMERY-LINCOLN-GASCONADE-WARREN-
INCLUDING THE CITY OF...LITCHFIELD
355 AM CST SUN DEC 21 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. 

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS AND
NORTHWEST WINDS BLOWING AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 20
BELOW ZERO THROUGH EARLY THIS AFTERNOON.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

ILZ095-096-MOZ018-019-026-027-212230-
/O.EXT.KLSX.WC.Y.0005.000000T0000Z-081222T1500Z/
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
355 AM CST SUN DEC 21 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST MONDAY. 

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS ABOVE AND
BELOW ZERO AND NORTHWEST WINDS WILL RESULT IN DANGEROUS WIND
CHILL LEVELS FROM 15 TO 24 BELOW ZERO UNTIL LATE MONDAY MORNING.
NORTHWEST WINDS WILL BLOW AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS THROUGH TODAY. WINDS WILL THEN DIMINISH THIS EVENING...BUT
LOWERING TEMPERATURES WILL MAINTAIN THE DANGEROUS WIND CHILL
LEVELS.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

ILZ097-MOZ034>036-042-212230-
/O.EXT.KLSX.WC.Y.0005.000000T0000Z-081222T1200Z/
PIKE IL-MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
355 AM CST SUN DEC 21 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. 

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS AND NORTHWEST
WINDS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 24 BELOW
ZERO UNTIL EARLY MONDAY MORNING. NORTHWEST WINDS WILL BLOW AT SPEEDS
OF 20 TO 25 MPH WITH HIGHER GUSTS THROUGH TODAY. WINDS WILL THEN
DIMINISH THIS EVENING...BUT LOWERING TEMPERATURES WILL MAINTAIN
THE DANGEROUS WIND CHILL LEVELS.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

MOZ041-047>050-212000-
/O.EXT.KLSX.WC.Y.0005.000000T0000Z-081221T2000Z/
BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY
355 AM CST SUN DEC 21 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS AND
NORTHWEST WINDS BLOWING AT SPEEDS OF 20 TO 25 MPH WITH HIGHER
GUSTS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 20
BELOW ZERO THROUGH EARLY THIS AFTERNOON.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

TES
000 
WWUS43 KLSX 211955
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
155 PM CST SUN DEC 21 2008

ILZ058>060-098-099-MOZ041-047>052-059-060-212100-
/O.EXP.KLSX.WC.Y.0005.000000T0000Z-081221T2000Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-BOONE-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
INCLUDING THE CITIES OF...LITCHFIELD...COLUMBIA...JEFFERSON CITY
155 PM CST SUN DEC 21 2008

...WIND CHILL ADVISORY WILL EXPIRE AT 2 PM CST THIS AFTERNOON...

AIR TEMPERATURES HAVE WARMED INTO THE LOW TO MID TEENS AND WIND
CHILL READINGS HAVE SUBSEQUENTLY WARMED TO BETWEEN ZERO AND 10
BELOW ZERO. THEREFORE THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

ILZ095-096-MOZ018-019-026-027-220800-
/O.CON.KLSX.WC.Y.0005.000000T0000Z-081222T1500Z/
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
155 PM CST SUN DEC 21 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

THE COMBINATION OF BITTERLY COLD AIR AND STRONG NORTHWEST WINDS WILL
RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 24 BELOW ZERO
UNTIL LATE MONDAY MORNING. NORTHWEST WINDS WILL BLOW AT SPEEDS OF
20 TO 25 MPH WITH HIGHER GUSTS THROUGH TODAY. WINDS WILL THEN
DIMINISH THIS EVENING...BUT LOWERING TEMPERATURES WILL MAINTAIN
THE DANGEROUS WIND CHILL LEVELS.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

ILZ097-MOZ034>036-042-220800-
/O.CON.KLSX.WC.Y.0005.000000T0000Z-081222T1200Z/
PIKE IL-MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
155 PM CST SUN DEC 21 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS AND STRONG
NORTHWEST WINDS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM
15 TO 24 BELOW ZERO UNTIL EARLY MONDAY MORNING. NORTHWEST WINDS
WILL BLOW AT SPEEDS OF 20 TO 25 MPH WITH HIGHER GUSTS THROUGH
TODAY. WINDS WILL THEN DIMINISH THIS EVENING...BUT LOWERING
TEMPERATURES WILL MAINTAIN THE DANGEROUS WIND CHILL LEVELS.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

CARNEY
000 
WWUS43 KLSX 212254
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
454 PM CST SUN DEC 21 2008

ILZ095-096-MOZ018-019-026-027-221100-
/O.CON.KLSX.WC.Y.0005.000000T0000Z-081222T1500Z/
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
454 PM CST SUN DEC 21 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

THE COMBINATION OF BITTERLY COLD AIR AND STRONG NORTHWEST WINDS
WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 24 BELOW
ZERO UNTIL LATE MONDAY MORNING. NORTHWEST WINDS SLOWLY DIMINISH
THIS EVENING...BUT LOWERING TEMPERATURES WILL MAINTAIN THE
DANGEROUS WIND CHILL LEVELS.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

ILZ097-MOZ034>036-042-221100-
/O.CON.KLSX.WC.Y.0005.000000T0000Z-081222T1200Z/
PIKE IL-MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
454 PM CST SUN DEC 21 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS AND STRONG
NORTHWEST WINDS WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15
TO 24 BELOW ZERO UNTIL EARLY MONDAY MORNING. NORTHWEST WINDS 
DIMINISH THIS EVENING...BUT LOWERING TEMPERATURES WILL MAINTAIN
THE DANGEROUS WIND CHILL LEVELS.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

CARNEY
000 
WWUS43 KLSX 220953
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CST MON DEC 22 2008

ILZ095-096-MOZ018-019-026-027-221500-
/O.CON.KLSX.WC.Y.0005.000000T0000Z-081222T1500Z/
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
353 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

THE COMBINATION OF BITTERLY COLD AIR AND WEST WINDS AROUND 10 MPH
WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 24 BELOW
ZERO UNTIL MID MORNING.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

ILZ097-MOZ034>036-042-221200-
/O.CON.KLSX.WC.Y.0005.000000T0000Z-081222T1200Z/
PIKE IL-MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
353 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. 

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS AND WEST
WINDS AROUND 10 MPH WILL RESULT IN DANGEROUS WIND CHILL LEVELS
FROM 15 TO 24 BELOW ZERO UNTIL EARLY THIS MORNING.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

BYRD
000 
WWUS43 KLSX 221145
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
545 AM CST MON DEC 22 2008

ILZ097-MOZ034>036-042-221245-
/O.EXP.KLSX.WC.Y.0005.000000T0000Z-081222T1200Z/
PIKE IL-MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
545 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING. 

EVEN THOUGH AIR TEMPERATURES ARE STILL IN THE SINGLE DIGITS...THE
WINDS HAVE DIMINISHED ENOUGH THAT WIND CHILL READINGS HAVE
SUBSEQUENTLY WARMED TO BETWEEN ZERO AND 10 BELOW ZERO. THEREFORE
THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

ILZ095-096-MOZ018-019-026-027-221500-
/O.CON.KLSX.WC.Y.0005.000000T0000Z-081222T1500Z/
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
545 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

THE COMBINATION OF BITTERLY COLD AIR AND WEST WINDS AROUND 10 MPH
WILL RESULT IN DANGEROUS WIND CHILL LEVELS FROM 15 TO 24 BELOW
ZERO UNTIL MID MORNING.

THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND
DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. DO
NOT LET THE WARMTH OF YOUR VEHICLE GIVE YOU A FALSE SENSE OF
SECURITY. AN UNEXPECTED BREAKDOWN COULD TURN INTO AN EXTREMELY
DANGEROUS SITUATION IF YOU ARE UNPREPARED. MAKE CERTAIN TO TAKE
ALONG EXTRA WARM CLOTHING WHEN YOU TRAVEL.

$$

BYRD

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Dec 19, 11:22 AM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Dec 19, 11:22 AM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 AM CST FRI DEC 19 2008

.UPDATE...
/1121 AM CST FRI DEC 19 2008/
HAVE LET WIND ADVISORY EXPIRE ON TIME. ONLY A FEW LOCATIONS ARE
NEAR CRITERIA AT 17Z...AND PRESSURE GRADIENT WILL WEAKEN AS
SURFACE LOW OVER NORTHERN INDIANA MOVES QUICKLY EASTWARD THIS
AFTERNOON. HAVE INCREASED CLOUDS THROUGH TONIGHT BASED ON
SATELLITE AND OBSERVATIONS UPSTREAM. THERE IS SOME POTENTIAL FOR
SCATTERED FLURRIES OVER THE NORTHERN HALF OF THE CWA...BUT DO NOT
FEEL CHANGE IS HIGH ENOUGH TO INCLUDE IN FORECAST. ONLY MADE MINOR
CHANGES TO TEMPERATURES.

BRITT

&&

.DISCUSSION...
/506 AM CST FRI DEC 19 2008/

A DIFFERENT WX STORY TO HIT EACH DAY OVER THE NEXT FEW DAYS.

FOR TODAY...WE WILL BE SAYING GOODBYE TO OUR ICE STORM BUT DEALING
WITH SOME DEVELOPING FOG THIS MORNING AND BRINGING IN STRONG
WINDS IN THE STORM/S WAKE ALSO THIS MORNING. TEMPS WILL ALSO BE A
CHALLENGE GIVEN THE LARGE GRADIENT ACRS THE FA ATTM. PCPN DRY
SLOT HAS WORKED THRU THE FA...AND WILL GO OUT WITH A DRY
FCST...EFFECTIVELY BRINGING TO A CLOSE THE SIGNIFICANT ICE EVENT
OVER THE NRN THIRD OF THE FA WHERE A QUARTER TO THIRD OF AN INCH
OF ICE ACCRETION OCCURRED. THE DRY SLOT FOR THE CLOUDS ALSO
WORKING THRU THE FA...WITH A MORE PERMANENT CLEARING TO OCCUR THIS
MORNING FOR AREAS S OF I-70...AND MORE CLOUDS EXPECTED TO THE N.
VERY STRONG WINDS JUST OFF THE GROUND...CLOCKED AT 50-70KTS AND
GREATER ON VWP AND PROFILER NETWORK...WILL GAIN A BETTER ABILITY
TO MIX DOWN TO THE SFC AS STRONG LO PRES PASSES TO OUR N AND TURNS
WINDS TO THE SW AND W...AND SO SHOULD SEE NEAR WIND ADVSRY LEVELS
THIS MORNING WITH GUSTS TO 40MPH. TEMPS IN THE MID 50S SURGING
NEWD FROM SWRN MO SHOULD MAKE INROADS TO MUCH OF THE AREA S OF
I-70 BEFORE 12Z...WHEN CDFNT WILL THEN PUSH THRU THE FA AND BRING
TEMPS BACK DOWN AGAIN.

ON SATURDAY...WE WILL SEE A SMALL CHANCE FOR RAIN OR SNOW OVER THE
AREA WITH PASSAGE OF A STRONG COLD FRONT DURING THE AFTERNOON.
THIS FRONT WILL PROVE NO DIFFERENT THAN OTHER FRONTS THIS TIME OF
YEAR...WITH BEST PCPN CHCS ALG/BHND IT. VERTICAL TEMP PROFILES ON
MODELS SHOW P-TYPE SHOULD START OUT AS LIQUID FOR MOST AREAS BUT
THEN SWITCH TO SNOW...BUT THAT/S IF IT PRECIPITATES AT ALL.
MOISTURE WILL BE HARD TO COME BY WITH TODAY/S SYSTEM SCOURING OUT
MUCH OF THE GOOD MOISTURE FROM THE LOWER ATMOSPHERE AND LITTLE
TIME FOR RECOVERY IS ALLOWED. FOR NOW HAVE MAINTAINED THE TOKEN
30PCT CHCS IN THE FORECAST...ALTHOUGH IT IS LOOKING MORE DOUBTFUL.
THE REAL STORY WILL BE PASSAGE OF A STRONG CDFNT DURING THE
AFTERNOON...WITH THE TIMING LATE ENOUGH IN THE DAY AND THE BETTER
CAA LAGGING A BIT BEHIND TO PREVENT NON-DIURNAL TEMP WORDING IN
THE FORECAST. A FEW HRS BEHIND CD FROPA SHOULD SEE A MARKED INCR
IN WIND SPEEDS WITH STRONG PRES RISES AND TIGHT PRES/TEMP GRADIENT
INDICATED...WITH 15-25 MPH SUSTAINED EXPECTED WITH GUSTS TO
35-40MPH.

ON SUNDAY AND MONDAY...IT WILL ALL BE ABOUT THE BITTER COLD. MODELS
HAVE BEEN ADVERTISING THIS FOR A LONG TIME NOW...WITH 1037MB HI
CENTER TO COME DOWN EARLY NEXT WEEK. THIS AIRMASS LOOKS EVERY BIT
AS COLD AS THE ONE WE SAW EARLIER THIS WEEK...IF NOT COLDER...AND
SO HAVE FORECASTED TEMPS COMPARABLE TO THE EVENT FROM LAST
WEEK...WITH DAYTIME HIGHS GENERALLY FROM 10 TO 20 DEGREES BOTH
DAYS AND NIGHTTIME LOWS IN THE SINGLE DIGITS BELOW AND ABOVE ZERO.
COMBINED WITH THE WINDS...MAY SEE WIND CHILL ADVSRY CRITERIA BOTH
SUNDAY AND MONDAY MORNINGS...ESPECIALLY ACROSS THE NRN THIRD OF
THE FA.

TAKING A SNEAK PEEK AT THE EXTENDED...WE ARE STILL SLATED TO SEE
AN EVENT ON CHRISTMAS EVE...BUT ENOUGH DOUBT ON TRACK TO NOT GET
TOO EXCITED ABOUT WHITE CHRISTMAS POSSIBILITIES...ESPECIALLY SINCE
THE BETTER VERIFYING ECWMF HAS A MORE NLY TRACK THAN BOTH 00Z/06Z
GFS MODELS. OTRW...WILL SEE TEMPS NEAR SEASONABLE LEVELS.

TES

&&

.AVIATION...
/1121 AM CST FRI DEC 19 2008/
FOR THE 18Z TAFS...HAVE KEPT BKN020 CIGS GOING THROUGH THE
EVENING AS LOW CLOUDS EXTEND UPSTREAM THROUGH MO INTO THE CNTRL
PLAINS. WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON AS PRESSURE
GRADIENT WEAKENS. WINDS MAY TURN LIGHT AND VARIABLE THIS EVENING
BEFORE BECOMING EASTERLY LATE TONIGHT. THINK CEILINGS WILL FALL
INTO THE BKN010-015 RANGE AT KSUS/KSTL/KCOU AND BLO BKN010 AT KUIN
TONIGHT. CEILING WILL GO ABOVE BKN020 MID-LATE SATURDAY MORNING. A
STRONG COLD FRONT WILL MOVE ACROSS THE REGION AFT 18Z SATURDAY
CAUSING WINDS TO BECOME NORTHWESTERLY BEHIND IT.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Dec 19, 1:04 PM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CST FRI DEC 19 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
104 PM CST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE FOR SNOW SATURDAY AFTERNOON AND EVENING AS
A STRONG COLD FRONT MOVES THROUGH.

NORTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH SUSTAINED WITH
GUSTS TO 40 MPH IN THE WAKE OF A STRONG COLD FRONT SATURDAY NIGHT
AND CONTINUE THROUGH SUNDAY AFTERNOON BEFORE DIMINISHING SUNDAY
NIGHT.

THE STRONG AND GUSTY NORTHWEST WINDS WILL COMBINE WITH VERY COLD
TEMPERATURES LATE SATURDAY NIGHT THROUGH MONDAY MORNING TO
PRODUCE WIND CHILL VALUES AS LOW AS 10 BELOW ZERO...ESPECIALLY
FOR AREAS NORTH OF INTERSTATE 70.

THERE IS ANOTHER CHANCE FOR SNOW TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Dec 19, 11:11 AM CST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 AM CST FRI DEC 19 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1107 AM     ICE STORM        MOUNT STERLING          39.98N  90.76W
12/19/2008                   BROWN              IL   TRAINED SPOTTER

            SEVERAL LARGE LIMBS 5 TO 6 INCHES IN DIAMETER DOWN
            THROUGHOUT TOWN ... NO POWER OUTAGES TO REPORT.

&&

EVENT NUMBER LSX0801125

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 6:06 AM CSTWind AdvisoryLSXBond, Clinton, Fayette, Madison, Marion, Monroe and 3 more5 hr

Nearby

Wind Chill Advisories in Missouri, 2008Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.